... in my drugscreens,now both.is their anything that could cause this?i take them everyday,dont understand it.help plzzz
The previous drug screens could have been false negatives (meaning they failed to detect the drugs in your system). If you're prescribed both these drugs, them showing up on a drug screen shouldn't be worrisome (unless you're under arrest for a DUI, then it could be a crime. But you suggest you take drug screens regularly, and that to me implies either probation or perhaps something job-related.
If it's a probation-type thing or job-related, taking meds that are prescribed legally by a doctor aren't counted against you. Unless you work for Homeland Security, CIA, or DoD.
All you have to do is bring in your pill bottles with the prescribing information on them, and it shouldn't be a problem that your drug screens show them in your system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 3 answers
Posted 16 May 2011 • 1 answer
I just started taking klonopin again and it didn't make me sleepy like this!! I just wanted to know?
Posted 21 Jun 2011 • 1 answer
Posted 8 Sep 2011 • 3 answers
Posted 19 Dec 2012 • 1 answer